مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

893
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

121
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

SEVENTH-ORDER ITERATIVE ALGORITHM FREE FROM SECOND DERIVATIVE FOR SOLVING ALGEBRAIC NONLINEAR EQUATIONS

Pages

  25-29

Abstract

 In this paper, we introduce an ITERATIVE ALGORITHM free from second derivative for solving algebraic NONLINEAR EQUATIONs. The analysis of convergence shows that this ITERATIVE ALGORITHM has seventh-order convergence. Per iteration of the new algorithm requires three evaluations of the function and two evaluation of its first derivative. Therefore this algorithm has the efficiency index which equals to 1.477. The results obtained using the algorithm presented here show that the ITERATIVE ALGORITHM is very effective and convenient for the algebraic NONLINEAR EQUATIONs.

Cites

  • No record.
  • References

    Cite

    APA: Copy

    FARDI, M., GHASEMI, M., KAZEMI, E., & EZZATI, R.. (2013). SEVENTH-ORDER ITERATIVE ALGORITHM FREE FROM SECOND DERIVATIVE FOR SOLVING ALGEBRAIC NONLINEAR EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 5(1), 25-29. SID. https://sid.ir/paper/231645/en

    Vancouver: Copy

    FARDI M., GHASEMI M., KAZEMI E., EZZATI R.. SEVENTH-ORDER ITERATIVE ALGORITHM FREE FROM SECOND DERIVATIVE FOR SOLVING ALGEBRAIC NONLINEAR EQUATIONS. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS[Internet]. 2013;5(1):25-29. Available from: https://sid.ir/paper/231645/en

    IEEE: Copy

    M. FARDI, M. GHASEMI, E. KAZEMI, and R. EZZATI, “SEVENTH-ORDER ITERATIVE ALGORITHM FREE FROM SECOND DERIVATIVE FOR SOLVING ALGEBRAIC NONLINEAR EQUATIONS,” INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, vol. 5, no. 1, pp. 25–29, 2013, [Online]. Available: https://sid.ir/paper/231645/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button